# SDR 98ZZZX4583

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1039U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250024
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING ON SPAR AND ODOR IN COCKPIT.  REMOVED FUEL TANKS AND REPLACED FLEXIBLE FUEL LINES.  TREATED FOR CORROSION PER PIPER SB 1006.  THIS SB DOES NOT APPLY TO THE PA-34 SERIES THOUGH AIRCRAFT HAS SAME FUEL TANKS AND FUEL SYSTEM AS THOSE CALLED OUT IN SB 1006.  SUBMITTER SUGGESTED SB BE CHANGED TO INCLUDE PA-34 SERIES.
